I’m 66yr old male with A-fib was diagnosed 2/16 I’ve had four cardio versions that didn’t work. Was on a couple of different meds that didn’t work. Amiodarone did work for the A-fib but put me into hyperthyroidism and the A-fib retuned. So now my EP is doing the abalition. I don’t like the idea of messing with my heart.
Have the same thing, A-Fib since 2013, had three inversions, two ablations, worked at first, seems the sress of being a police officer overides everything, can’t have any more inversions/ablations, been retired for almost a year, Afib still with me, more at night than during the day, cardiolost suggested pacemaker but don’t like the idea, starting to get back into exercise and sort of eating right, love to cook and love eating what i cook, 😭😭.
I had 6 spots ablated and 3 they couldn't get to due to the area being to risky. This was done back in 2011 and I am so glad I did it. I was scared as well but it was well worth the procedure, it brought me so much relief and pain free after. Mine was done at Brigham and Womans hospital in Boston, MA.
Here’s an update
The ablation went well as the doc said it was almost textbook. Some chest discomfort but that’s to be expected and pain meds help a lot. Due to a change in meds I need to stay in the hospital an extra day (lucky me). I had to stay in bed and on my back with the head of the bed up 30 degrees, what a PIA that was. I’m able to get up now and I’m much happier. I had dinner and it was typical hospital food. I’m looking forward to Saturday evening when I get discharged. Thank you everyone for all of the positive vibes and energy that was sent my way I believe it helped me get through all of this.
I have afib and have had 3 episodes in the last 3 weeks. The doctor has advised me to have an ablation. I am a little frightened to have this done, but I supposed I really need it.
Things have going pretty well since my ablation. I have had two episodes with afib in the last two months, but the rhythm returned without going to the hospital. Will have to talk with my EP if this happens again. May have to have my meds adjusted.